Delta Jurnal Ilmiah Pendidikan Matematika FKIP Universitas Pekalongan
Vol 1, No 2 (2013): Delta Jurnal Ilmiah Pendidikan Matematika Edisi Juli 2013

LOCALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA RUANG EUCLIDE

Solikhin, Solikhin ( Program Studi Matematika Fakultas Sains dan Matematika UNDIP )



Article Info

Publish Date
17 Dec 2013

Abstract

In this paper we study Henstock-Dunford integral on the Euclidean space . We discuss some properties of the integrable. We shall define locally small Riemann sums (LSRS) and  show that it is necessary and sufficient condition for function to be Henstock-Dunford integral on the Euclidean space .   Kata Kunci : Henstock-Dunford integral, Locally small Riemann sums

Copyrights © 2013






Journal Info

Abbrev

DJIPM

Publisher

Subject

Education Mathematics

Description

Jurnal Pendidikan Matematika FKIP Universitas Pekalongan Terbit dua kali dalam setahun, yakni pada bulan Januari dan Juli. Jurnal ini berisi artikel yang berisi ide, gagasan, hasil penelitian, kajian pustaka di bidang pendidikan ...